Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
That makes sense. It would be like a withdrawal effect since cannabis increases melatonin while you use it. Stopping it would create difficulty sleeping. So if his doctor clears using melatonin supplement for a short time until his sleep pattern regulates, then it is a good idea.
But he also needs to eventually address his aggression, if it remains an issue after he regains his regular sleep patterns. If he still has the same symptoms, then treatment may be his best option, if he is willing to go. It will help him stay off cannabis and regulate his moods and his sleep. And the better his sleep, the easier it will be for him to control his symptoms.
May I please request that if you find the service I provided helpful at all that you rate me with three or above? Your rating is the only way I am reimbursed for my answer. Thank you so much!